Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Bearthing weird, after chemotherapy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Cancer
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   I am on chemo for BC. After my treatment my breathing feels weird. My heart feels fluttery in the base of my neck and like it's hard to catch my breath. Any ideas?My 02 sats are fine... heartrate a bit high. (105) It scares me... and I dont' have time for this! (EKG was fine)
Doctor :   Hi
User :   hi
Doctor :  
Doctor :   Let me read what you have typed
User :   what kind of doc are you?
Doctor :   I am a General Physician
User :   does this sounds like anythign to you?
Doctor :   Since when are you undergoing chemo? Also may i know your age?

User :   I can also hear my heat in my ear.... like a whoosing, with a pulse
User :   I Have had 3 cycles of Gemzar and Carbopltin in the past couple months. Beofre that it had ben 5 years since chemo. I am 36.
Doctor :   Since when are you experiencing these symptoms?

User :   I've had a similar anxiety in teh past... but that is more fleeting and more like I can't catch my breath. SInce the chemo (last 2-3 doses) this lasts for 3-4 days past the treatment
Doctor :   Do you have any other symptoms like increased sugar, Bp or cholesterol?
User :   increased sugar?
User :   my heartrate tends to go up after chemo... sometimes to almost 130
User :   but then it goes back down to 95. BP is always high-ish... 140/89
Doctor :   Did you get your BP. cholesterol levels checked?

User :   cholosterol was normal last I had it done... but that's been a few years
Doctor :   I will suggest you to get a complete check examination and investigation done as ECG and TMT to see the exact cause

User :   what's an ECG.. an ecco? ( I am gettin that Fri... with a stress test) but what's a TMT?
User :   do you have any ideas what is going on?
Doctor :   ECG is Electrocardiography and TMT is treadmill test. Both of these are done to rule out any heart disease.
User :   I think I am getting those this week. SO heart disease could cause this?
Doctor :   Though increase in heart rate and slight BP increase are common after chemo but since it has been going for long you need to get it completely evaluated
User :   ok... thank oyu
Doctor :   Is there anything else you would like to know?

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor